# SDR DALA1100521815

- Difficulty date: January 1, 2011
- Submitted: January 4, 2011
- Operation: Air carrier
- Aircraft: N839MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29712
- Aircraft time: 38,628 hours, 8,942 cycles
- Engine: Ge CF680
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Door L2
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHTS AT GALLEY L2 DOOR ARE INOPERATIVE.  MX REPLACED THE LIGHT ASSY.   SYS OPS IS NORMAL.
